Items where Author is "Sadiki, Flamure"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Sadiki, Flamure (2021) SOME PROPERTIES OF PROJECTIVE GEOMETRY IN CODING THEORY. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 118-122. ISSN 2671-3039

Seferi, Ylldrita and Sadiki, Flamure and Ibraimi, Alit and Rasimi, Krutan (2020) SOLVING INITIAL-VALUE DIFFERENTIAL PROBLEMS USING NUMERICAL MULTISTEP METHOD. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 140-150. ISSN 2671-3039

Sadiki, Flamure (2019) FINITE PROJECTIVE PLANES AND HAMMING CODES. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 211-217. ISSN 2671-3039

Sadiki, Flamure and Ibraimi, Alit and Seferi, Ylldrita (2018) Relation between associative ternary operations and neutral sequences. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 222-231. ISSN 2671-3039

This list was generated on Sat May 21 05:55:36 2022 CEST.